Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, guys.

I'm wondering can someone help me? I'm suffering from several phobias, including claustrophobia and agoraphobia. That's happening since my childhood and I had many difficulties in my life. Finally, I got prescribed with paroxetine which proved to be excellent for my state.

Few weeks ago, with consultation with my doctor, I decided to go through withdrawal process from paroxetine. Then my problems started. I suffered from severe side-effects, almost unbearable, like migraines, tremors, sleep problems, everyday vomiting and balance problems.

I need some advice how to cope with this. I'm on verge to start using paroxetine again. That's not the best idea, I suppose?

Loading...

User avatar
Health Advisor
786 posts

Hello, Chrissy.

Whatever you do, you must not start paroxetine again. I must admit that withdrawal is very hard, but you must keep in mind that all will be ruined if you decide to take drug one more time. 

In general, withdrawal from antidepressants can be painful and very long. But, if you stick with doctor's advice, go with slow tapering and be strong and clear-minded you will soon see improvements. In 2-3 weeks, you'll be yourself again, I'm almost positive. 

Just say to yourself: "I can do it!" and you'll end this journey successfully.

Good luck!

Reply

Loading...